# SDR ASAA2021011333875

- Difficulty date: January 13, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,446 hours, 6,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blades
- Condition: Damaged
- Location: Rt Acm
- Component: Acm
- Component part number: 22064002
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK RT PACK LT ILLUMINATED, WOULD NOT RESET WITH MASTER CAUTION OR TRIP BUTTON.  GROUNDED-YES.  INSPECTED RT PACK EXHAUST PLENUM FAN BYPASS CHECK VALVE, NO DEFECTS NOTED.  FOUND ACM BLADES BROKEN AND SHAFT SEIZED, REPLACED THE ACM.  LEAK AND OPERATIONS CHECK GOOD, REF B737-900 AMM 21-51-04/401.  DUE TO ACM RAM AIR IMPELLER FAN BLADES BROKEN, PRECAUTIONARILY REPLACED THE RT PACK EXIT SRADA.  OPERATION CHECK GOOD, REF AMM 21-51-27/401.  A/C RELEASED FROM MEL 21-1G, CONFIG CHANGES REVERSED (RT PACK VALVE REACTIVATED, CARGO HEAT DUCT OPENED AND SWITCHES RETURNED TO NORMAL POSITIONS).  REMOVED PLACARDS AND C/N 13028486.  SEAMC FELIX CONTACTED.
